# SDR DALA2022053103748

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 81,219 hours, 25,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Sill
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L FWRD ENT DOOR CAUTION CAME ON DURING DESCENT. CORRECTIVE ACITON: CLEANED DOOR SILL. DOOR ARMS/DISARMS NML W/ GOOD EICAS INDICATIONS AND OVERHEAD LIGHTS PER B757 AMM 52-71. (8806134)
